# SDR KCSA202509181162

- Difficulty date: September 18, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N782CK
- Make and model: Boeing 747-4HQF
- Aircraft serial: 37304
- Aircraft time: 51,825 hours, 8,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed Insp
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M/D L1 DOOR AFT SELF ILLUMINATED EXIT SIGN LIGHT INTENSITY BELOW MINIMUM LIMIT
